Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ivan Nourdin and Giovanni Peccati
Title: Normal approximations with Malliavin calculus. From Stein’s method to universality
Additional book information: Cambridge Tracts in Mathematics, Vol. 192, 2012, xii+239 pp., ISBN 978-1-107-01777-1, US $80.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: David Nualart
Affiliation: Kansas University
Email: nualart@math.ku.edu
Journal: Bull. Amer. Math. Soc. 51 (2014), 491-497
DOI: https://doi.org/10.1090/S0273-0979-2013-01432-0
Published electronically: September 20, 2013
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society